American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] J. Ludwig, C. Molitor-Braun and D. Poguntke. Spectral synthesis for flat orbits in the dual space of weighted group algebras of nilpotent Lie groups. Trans. Amer. Math. Soc. 365 (2013) 4433-4473.
Abstract, references, and article information   
View Article: PDF

[2] Anthony To-Ming Lau and Michael Leinert. Fixed point property and the Fourier algebra of a locally compact group. Trans. Amer. Math. Soc. 360 (2008) 6389-6402. MR 2434292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Radu Balan. The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators. Trans. Amer. Math. Soc. 360 (2008) 3921-3941. MR 2386252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frédéric Gourdeau, B. E. Johnson and Michael C. White. The cyclic and simplicial cohomology of $l^1(\mathbf{N})$. Trans. Amer. Math. Soc. 357 (2005) 5097-5113. MR 2165399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frédéric Gourdeau and Michael C. White. Vanishing of the third simplicial cohomology group of $l^1(\mathbf{Z}_+)$. Trans. Amer. Math. Soc. 353 (2001) 2003-2017. MR 1813605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anthony To-Ming Lau and Ali Ülger. Topological centers of certain dual algebras. Trans. Amer. Math. Soc. 348 (1996) 1191-1212. MR 1322952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Ghahramani, A. T. Lau and V. Losert. Isometric isomorphisms between Banach algebras related to locally compact groups . Trans. Amer. Math. Soc. 321 (1990) 273-283. MR 1005079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Niels Grønbæk. Amenability of weighted convolution algebras on locally compact groups . Trans. Amer. Math. Soc. 319 (1990) 765-775. MR 962282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Ghahramani. The group of automorphisms of $L\sp 1(0,1)$ is connected . Trans. Amer. Math. Soc. 314 (1989) 851-859. MR 937244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Ghahramani. The connectedness of the group of automorphisms of $L\sp 1(0,1)$ . Trans. Amer. Math. Soc. 302 (1987) 647-659. MR 891639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Gurarie. Representations of compact groups on Banach algebras . Trans. Amer. Math. Soc. 285 (1984) 1-55. MR 748829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jacek Cygan. A tangential convergence for bounded harmonic functions on a rank one symmetric space . Trans. Amer. Math. Soc. 265 (1981) 405-418. MR 610957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Benjamin B. Wells. Algebras of Fourier transforms with closed restrictions . Trans. Amer. Math. Soc. 260 (1980) 631-636. MR 574805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bruce A. Barnes. Representations of the $l\sp{1}$-algebra of an inverse semigroup . Trans. Amer. Math. Soc. 218 (1976) 361-396. MR 0397310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Otha L. Britton. Primitive ideals of twisted group algebras . Trans. Amer. Math. Soc. 202 (1975) 221-241. MR 0374815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Liukkonen and R. Mosak. Harmonic analysis and centers of group algebras . Trans. Amer. Math. Soc. 195 (1974) 147-163. MR 0350322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Teng-Sun Liu, Arnoud van Rooij and Ju Kwei Wang. Projections and approximate identities for ideals in group algebras . Trans. Amer. Math. Soc. 175 (1973) 469-482. MR 0318781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. E. Kerlin. Tensor products of group algebras . Trans. Amer. Math. Soc. 175 (1973) 1-36. MR 0312286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arnold J. Insel. Maximal ideals in the group algebra of an extension, with applications . Trans. Amer. Math. Soc. 172 (1972) 195-206. MR 0312154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William E. Dietrich. On the ideal structure of Banach algebras . Trans. Amer. Math. Soc. 169 (1972) 59-74. MR 0308791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1